# SDR SWIA202160982

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL ATTACHED TO STGR 20R BETWEEN FS 349.00 Â€“ 364.00     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED INTERCOSTAL AT STGR 20R, BETWEEN FS349 AND FS364. REF. CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG# SH670-31950 REV. Y SHEET 9 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
